Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Cubic hypersurfaces and a version of the circle method for number fields.

Browning, T.D. and Vishe, P. (2014) 'Cubic hypersurfaces and a version of the circle method for number fields.', Duke mathematical journal., 163 (10). pp. 1825-1883.

Abstract

A version of the Hardy–Littlewood circle method is developed for number fields K/QK/Q and is used to show that nonsingular projective cubic hypersurfaces over KK always have a KK-rational point when they have dimension at least 88.

Item Type:Article
Full text:(AM) Accepted Manuscript
First Live Deposit - 13 September 2017
Download PDF
(547Kb)
Status:Peer-reviewed
Publisher Web site:http://projecteuclid.org/euclid.dmj/1404824303
Record Created:13 Sep 2017 12:13
Last Modified:13 Sep 2017 14:37

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library